Publications

Export results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is H  [Clear All Filters]
2010
Voevodsky, V., "Homotopy theory of simplicial sheaves in completely decomposable topologies", J. Pure Appl. Algebra, vol. 214, pp. 1384–1398, 2010.  (762.49 KB)
1996
Voevodsky, V.., "Homology of schemes", Selecta Math. (N.S.), vol. 2, pp. 111–153, 1996.  (2.44 MB)
1992
Voevodsky, V., Homology of schemes and covariant motives, : ProQuest LLC, Ann Arbor, MI, pp. 64, 1992.
Thesis (Ph.D.)–Harvard University
 (3.48 MB)